Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having light bleeding, brown discharge during periods. Reason?

My last period was on january 15th, it had been coming on the 18th of every month up until last month. This past saturday, i noticed that my underwear had blood in them. Enough to saturate a panty liner but not a pad. Ive been having bleeding , not light but not as heavy as a normal cycle ...some moments its brown and some its bright red. It is stressing me out, but not sure what to make of it...
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

It would have greatly helped to know your age and sexual status because age would help in the consideration or rulingout of a possible menopausal relsted condition and sexual status would have helped in the consideration or ruling out of a possible sexually transmitted cause. The only other cause to be considered either way is a hormonal one, for this a blood investigation would suffice. Ot wuld be best to visit your doctor or write back to me with more elaborate details.

Hope this helps.

Best wishes.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor